MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty was completed due to it being standard for the implanting physician.The delivery catheter system (dcs) was then inserted into the patient and advanced to the aortic annulus.The 23-millimeter (mm) valve was then deployed to 80%, but was recaptured due to the valve not maintaining position in the annulus.Two more deployment attempts were made with subsequent recaptures due to the valve not maintaining position.After the third recapture, the dcs and valve were removed from the patient's body and a 26 mm valve was prepared.The 26 mm valve was then successfully implanted.Per the physician, the patient's anatomy contributed to the dislodgment in that their annulus was in-between the 23 mm and 26 mm valve sizing recommendations.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: evfxplus-23 (serial: (b)(6)); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that a non-medtronic guidewire was used during the procedure, and the deployment starting point was at the bottom of the pigtail catheter.After the first deployment attempt, the valve was recaptured due to the valve moving aortic.Prior to dislodgement, the depth on the non-coronary cusp (ncc) was 3 mm, and the implant depth on the left coronary cusp (lcc) was 1 mm.After valve dislodgement, the depth was 4 mm on the ncc and 5 mm on the lcc.After the second and third deployment attempts, the valve was recaptured due to the implant depth being too shallow on the left coronary cusp (lcc).Per the physician, the anatomical report did not provide incorrect valve sizing recommendations.It was noted that the patient had pre-existing suicide ventricle and thickened left ventricle.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25257669
Report Number9612164-2026-02670
Device Sequence Number5419327
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)270930(10)0013051121(20)01
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013051121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale